Conference item icon

Conference item

NECESSARY AND SUFFICIENT CONDITIONS FOR THE EXISTENCE OF H-INFINITY-OPTIMAL CONTROLLERS - AN INTERPOLATION APPROACH

Publication status:
Published

Actions


Host title:
ROBUST CONTROL OF LINEAR SYSTEMS AND NONLINEAR CONTROL
Volume:
4
Pages:
309-316
Publication date:
1990-01-01
ISBN:
0817634703
Pubs id:
pubs:62356
UUID:
uuid:fcf1972f-f24b-4d62-8147-77e81864239c
Local pid:
pubs:62356
Source identifiers:
62356
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP